電気学会論文誌C(電子・情報・システム部門誌)
Online ISSN : 1348-8155
Print ISSN : 0385-4221
ISSN-L : 0385-4221
エラータ
ジャーナル フリー

2004 年 124 巻 11 号 p. E4

詳細
抄録

Wrong:(1) C. W. Ahn and R. S. Ramakrishna: “A Genetic Algorithm for Shortest Path Routing Problem and the Sizing of Populations”, IEEE Trans on Evolutionary Computation, Vol. 6, pp. 566-579 (2202)
Right:(1) C. W. Ahn and R. S. Ramakrishna: “A Genetic Algorithm for Shortest Path Routing Problem and the Sizing of Populations”, IEEE Trans on Evolutionary Computation, Vol. 6, pp. 566-579 (2002)

© 2004 by the Institute of Electrical Engineers of Japan
前の記事
feedback
Top